# SDR SWAA2022020935542

- Difficulty date: February 20, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET STRIGER 19 R STA. 500 I FORWARD CARGO AREA / REMOVED AND REPLACED GUSSET AT STA. 500I STR19R PER SRM 51-40-02-0G-0; BOEING DWG #149A7902 ID:0171 REV.- 92385U 02/19/2018
